Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: To Chemist owenus32

Posted by chemist on May 22, 2004, at 13:48:10

In reply to To Chemist, posted by owenus32 on May 22, 2004, at 10:57:38

> I am on 1mg klonopin and 20 mg Lexapro. My PDOC recently added 750 Depakote. I do feel sort of veggie like HOWEVER I am a 'sex addict' and the urge to spend money on sex is so weak. I'm shocked . I just don't want to. Anyway, my question. Since both klon and depakote are anti convulsants wouldn't it be easy to come off the Klonopin now? I'd be doing what I wanted to for a while and then I would be less veggie like and Klonopin free.

hi there....it sounds like the depakote is bringing you down, and from personal experience as well as what other posters have reported, this is not uncommon. let me ask this: was the veggie-feeling present when you were on klonopin and lexapro, or did it kick in when depakote was added? all the best, chemist


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:chemist thread:349619
URL: http://www.dr-bob.org/babble/20040521/msgs/349666.html